Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 6, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Elementary operations which generate network matrices
R. J. Duffin.
Proc. Amer. Math. Soc. 6 (1955), 335-339
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0072725
On best conditioned matrices
G. E. Forsythe and E. G. Straus.
Proc. Amer. Math. Soc. 6 (1955), 340-345
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0069585
A class of game solutions
J. R. Isbell.
Proc. Amer. Math. Soc. 6 (1955), 346-348
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0070930
Certain types of homogeneous continua
C. E. Burgess.
Proc. Amer. Math. Soc. 6 (1955), 348-350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0069485
Continuous collections of decomposable continua on a spherical surface
Eldon Dyer.
Proc. Amer. Math. Soc. 6 (1955), 351-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0071002
A proof of the invariant mean-value theorem on almost periodic functions
Hukukane Nikaidô.
Proc. Amer. Math. Soc. 6 (1955), 361-363
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0069390
Extremal problems for star mappings
Raphael M. Robinson.
Proc. Amer. Math. Soc. 6 (1955), 364-377
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0069896
Criteria of boundedness of the solutions of nonlinear differential equations
Choy-tak Taam.
Proc. Amer. Math. Soc. 6 (1955), 377-385
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0073016
On the zeros of successive derivatives
Albert Edrei.
Proc. Amer. Math. Soc. 6 (1955), 386-391
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0068623
The integral of a function with respect to a function. II
Ralph E. Lane.
Proc. Amer. Math. Soc. 6 (1955), 392-401
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0068612
The Bernstein approximation problem
Harry Pollard.
Proc. Amer. Math. Soc. 6 (1955), 402-411
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0069938
Moments of analytic functions
R. P. Boas.
Proc. Amer. Math. Soc. 6 (1955), 412-413
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0071523
Inverses of matrices and matrix-transformations
Albert Wilansky and Karl Zeller.
Proc. Amer. Math. Soc. 6 (1955), 414-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0072965
Differential ideals
D. G. Mead.
Proc. Amer. Math. Soc. 6 (1955), 420-432
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0071417
Period equations applied to difference sets
Emma Lehmer.
Proc. Amer. Math. Soc. 6 (1955), 433-442
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0068562
SWAC computes $126$ distinct semigroups of order $4$
George E. Forsythe.
Proc. Amer. Math. Soc. 6 (1955), 443-447
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0069814
On loops with a special property
Rafael Artzy.
Proc. Amer. Math. Soc. 6 (1955), 448-453
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0069804
Sylow $p$-subgroups of the general linear group over finite fields of characteristic $p$
A. J. Weir.
Proc. Amer. Math. Soc. 6 (1955), 454-464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0069175
On the commutator subgroup of the general linear group
O. Litoff.
Proc. Amer. Math. Soc. 6 (1955), 465-470
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0068541
A note on invariant subrings
Gertrude Ehrlich.
Proc. Amer. Math. Soc. 6 (1955), 470-471
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0068523
Noncommutative Jordan algebras of characteristic $0$
R. D. Schafer.
Proc. Amer. Math. Soc. 6 (1955), 472-475
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0070627
Commutative restricted Lie algebras
N. Jacobson.
Proc. Amer. Math. Soc. 6 (1955), 476-481
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0071721
On the discriminant of arbitrary algebraic number fields
J. M. Calloway.
Proc. Amer. Math. Soc. 6 (1955), 482-489
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0075234
A three parameter family of partially balanced incomplete block designs with two associate classes
Gerald Berman.
Proc. Amer. Math. Soc. 6 (1955), 490-493
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0068504
On a class of random variables
Frank Spitzer.
Proc. Amer. Math. Soc. 6 (1955), 494-505
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0068768
An inequality in probability theory
G. A. Hunt.
Proc. Amer. Math. Soc. 6 (1955), 506-510
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0075470